Title: The global parametrix in the Riemann-Hilbert steepest descent analysis for orthogonal polynomials
Authors: Kuijlaars, Arno *
Mo, Man Yue * # ×
Issue Date: 2011
Publisher: Heldermann Verlag
Series Title: Computational Methods and Function Theory vol:11 pages:161-178
Abstract: In the application of the Deift-Zhou steepest descent method to the Riemann-Hilbert problem for orthogonal polynomials, a model Riemann-Hilbert problem that appears in the multi-cut case is solved with the use of hyperelliptic theta functions. We present here an alternative approach which uses meromorphic differentials instead of theta functions to construct the solution of the model Riemann-Hilbert problem. By using this representation, we obtain a new and elementary proof for the solvability of the model Riemann-Hilbert problem.
ISSN: 1617-9447
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science